Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Kiran Kedlaya
Title: $p$-adic differential equations
Additional book information Cambridge Studies in Advanced Mathematics, Vol. 125, Cambridge University Press, Cambridge, 2010, xviii+380 pp., ISBN 978-0-521-76879-5

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Laurent Berger
Affiliation: UMPA, ENS de Lyon, UMR 5669 du CNRS Université de Lyon, France
Journal: Bull. Amer. Math. Soc. 49 (2012), 465-468
PII: S 0273-0979(2012)01371-X
Published electronically: January 25, 2012
Review copyright: © Copyright 2012 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia